# SDR AALA202108237745

- Difficulty date: August 11, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 17,765 hours, 6,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320600
- Condition: Corroded
- Location: Frm 68 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION MEASURING L: 0.485 IN, W: 0.395 IN, D: 0.030 IN, ON AFT GALLEY AREA LOWER SILL LOCATED AT FR 68 AND S23L. REPAIRED PER SRM 53-41-14-300-001.
